# SDR DHL200080379C

- Difficulty date: February 4, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT ELEVATOR LOWER SKIN SHOWS SEVERAL DENT DAMAGES I/B SECTION AROUND XE 28.843 TO XE 94.5.  CUT OUT DAMAGED AREA, FABRICATED REPAIR SKIN SEGMENT, INTERNAL DOUBLER SPLICE, FINGER DOUBLER AND INSTALLED IAW EO NR DHL012501.  N/R 3055
